JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRONG LAWS OF LARGE NUMBERS FOR RANDOM UPPER-SEMICONTINUOUS FUZZY SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRONG LAWS OF LARGE NUMBERS FOR RANDOM UPPER-SEMICONTINUOUS FUZZY SETS
Kim, Yun-Kyong;
  PDF(new window)
 Abstract
In this paper, we concern with SLLN for sums Of in-dependent random upper-semicontinuous fuzzy sets. We first give a generalization of SLLN for sums of independent and level-wise identically distributed random fuzzy sets, and establish a SLLN for sums of random fuzzy sets which is independent and compactly uniformly integrable in the strong sense. As a result, a SLLN for sums of independent and strongly tight random fuzzy sets is obtained.
 Keywords
random fuzzy sets;strong law of large numbers;compactly uniform integrability;tightness;
 Language
English
 Cited by
1.
수준 연속인 퍼지 랜덤 변수의 가중 합에 대한 약 수렴성,김윤경;

한국지능시스템학회논문지, 2004. vol.14. 7, pp.852-856 crossref(new window)
2.
Tight인 퍼지 랜덤변수에 대한 강한 대수의 법칙,;

한국지능시스템학회논문지, 2003. vol.13. 6, pp.754-758 crossref(new window)
1.
Strong laws of large numbers for tight fuzzy random variables, Journal of Korean Institute of Intelligent Systems, 2003, 13, 6, 754  crossref(new windwow)
 References
1.
Ann. Probab., vol.13. pp.307-309 crossref(new window)

2.
Ann. Probab., vol.3. pp.879-882 crossref(new window)

3.
Convergence of probability measures,

4.
Fuzzy Sets and Systems, vol.31. pp.77-82 crossref(new window)

5.
Bull. Inst. Math. Academia Sinica, vol.10. pp.251-263

6.
Proc. 5th Berkeley Symp. Math. Statist. Prob., vol.2. pp.351-372

7.
Fuzzy Sets and Systems, vol.64. pp.387-393 crossref(new window)

8.
Fuzzy Sets and Systems, vol.41. pp.285-291 crossref(new window)

9.
Jour. Korean Statist. Soc., vol.31. pp.129-140

10.
Jour. Math. Anal. Appl., vol.246. pp.576-590 crossref(new window)

11.
Fuzzy Sets and Systems, vol.120. pp.499-503 crossref(new window)

12.
Fuzzy Sets and Systems, vol.129. pp.105-109 crossref(new window)

13.
Proc. Roy. Soc. Lond. Ser. A, vol.407. pp.171-182 crossref(new window)

14.
Fuzzy Sets and Systems, vol.3. pp.291-310 crossref(new window)

15.
Jour. Math. Anal. Appl., vol.235. pp.349-355 crossref(new window)

16.
Jour. Math. Anal. Appl., vol.114. pp.402-422

17.
Bull. Inst. Math. Academia Sinica, vol.13. pp.403-409

18.
Fuzzy Sets and Systems, vol.59. pp.181-188 crossref(new window)